# SDR DL757971890

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Tailpipe Fire
- Location: Nr 1
- Component: FPK121610ST
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

LT ENG OVERTEMPED ON START/TAILPIPE FIRE.  FOUND FCU C/P D05006 ON LT ENG DAMAGED.  REPLACED C/P LT EEC AND LT FCU ENG RUN NORMAL.  FIRE DAMAGE TO A/C CAUSING DELAMINATION OF LT WING T/E PNL AND LT INBD T/E FLAP O/B FLAP TRACK FAIRING.  A/C FERRIED TO ATL.
